Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MCQUISTAN RB")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 10 of 10

  • Page / 1
Export

Selection :

  • and

EXACT COMPOSITE NEAREST NEIGHBAR DEGENERACIES FOR ONE-DIMENSIONAL LATTICE SPACESMCQUISTAN RB.1981; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 6; PP. 1260-1263; BIBL. 6 REF.Article

ON THE NORMALIZATION OF ONE-DIMENSIONAL LATTICE STATISTICS.MCQUISTAN RB.1978; J. MATH. PHYS.; U.S.A.; DA. 1978; VOL. 19; NO 5; PP. 1055-1056; BIBL. 1 REF.Article

COMPOSITE NEXT NEAREST NEIGHBOR DEGENERACY.MCQUISTAN RB.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 6; PP. 1191-1199; BIBL. 8 REF.Article

EXACT NEXT NEAREST NEIGHBOR DEGENERACY.MCQUISTAN RB.1974; J. MATH. PHYS.; U.S.A.; DA. 1974; VOL. 15; NO 11; PP. 1845-1848; BIBL. 2 REF.Article

EXACT NEAREST NEIGHBOR STATISTICS FOR LAMBDA -BELL PARTICLES ON A ONE-DIMENSIONAL LATTICE.MCQUISTAN RB.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 6; PP. 1200-1205; BIBL. 6 REF.Article

ONE-DIMENSIONAL, NEIGHBOR-PAIR DEGENERACIES FRO DUMBBELLS WITH DISTINGUISHABLE ENDS.MCQUISTAN RB.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 12; PP. 2497-2501; BIBL. 12 REF.Article

THE OCCUPATION STATISTICS FOR INDISTINGUISHABLE DUMBBELLS ON A 2 X 2 X N LATTICE SPACEHOCK JL; MCQUISTAN RB.1983; JOURNAL OF MATHEMATICAL PHYSICS (NEW YORK); ISSN 0022-2488; USA; DA. 1983; VOL. 24; NO 7; PP. 1859-1865; BIBL. 16 REF.Article

DIATOMIC ADSORPTION ON ONE-DIMENSIONAL LATTICE SPACESDONG WD; MCQUISTAN RB.1972; J. CHEM. PHYS.; U.S.A.; DA. 1972; VOL. 57; NO 11; PP. 5013-5014; BIBL. 4 REF.Serial Issue

RELATIONSHIP BETWEEN PHOTODESORPTION AND SURFACE CONDUCTIVITY IN ZNO.SHAPIRA Y; MCQUISTAN RB; LICHTMAN D et al.1977; PHYS. REV., B; U.S.A.; DA. 1977; VOL. 15; NO 4; PP. 2163-2169; BIBL. 11 REF.Article

THE OCCUPATIONAL STATISTICS FOR INDISTINGUISHABLE TRIMERS ON A 3XN LATTICE SPACEHOCK JL; LICATO PE; MCQUISTAN RB et al.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 11; PP. 2185-2189; BIBL. 5 REF.Article

  • Page / 1